On some lattices of topological type and their homomorphisms
Doklady Akademii Nauk, Tome 198 (1971) no. 3, pp. 495-498
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_3_a0,
author = {M. Ya. Antonovskii and V. Z. Polyakov},
title = {On some lattices of topological type and their homomorphisms},
journal = {Doklady Akademii Nauk},
pages = {495--498},
year = {1971},
volume = {198},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_3_a0/}
}
M. Ya. Antonovskii; V. Z. Polyakov. On some lattices of topological type and their homomorphisms. Doklady Akademii Nauk, Tome 198 (1971) no. 3, pp. 495-498. http://geodesic.mathdoc.fr/item/DAN_1971_198_3_a0/